Rate of convergence for Szász-Bézier operators

Authors

  • Vijay Gupta School Appl. Sci., Netaji Subhas Inst. Technology, New Delhi, India

Abstract

We estimate the rate of convergence for functions of bounded variation for the Bezier variant of the Szasz operators Sn,α(f,x). We study the rate of convergence of Sn,α(f,x) for the case 0<α<1.

Published

25.12.2005

Issue

Section

Research articles

How to Cite

Gupta, Vijay. “Rate of Convergence for Szász-Bézier Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 12, Dec. 2005, pp. 1619–1624, https://umj.imath.kiev.ua/index.php/umj/article/view/3713.